I got Ultherapy 2 weeks ago. I had over a dozen welts/lines on both sides with tiny blisters and scabbing. I also looked like a chipmunk with all the swelling. The swelling has gone down but I can still see and feel the lines. They have lightened but are still very noticeable. I went back to the office I had it done after 3 days and they reassured me it was normal and would be fine in 7 to 10 days. After 7 days I called and they said to put Retin A on the wounds to help them heal faster.
Should I Be Concerned? 2 Weeks Post and Have Welts/Lines?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 7
Welts after Ultherapy
Blisters are not normal after an Ulthera treatment. It is recommended you revisit your doctor so he or she can plan an appropriate course of action.
Welts After Ultherapy
See your doctor immediately to make sure it's not a herpes outbreak or zoster. This is not typical behavior in the recovery stage after undergoing Ultherapy treatment.
You might also like...
Ultherapy Side Effects
Thank you for your question. In my experience, I have not seen blisters and scabbing as side effects of Ultherapy. My suggestion would be to schedule an appointment with the doctor who performed the treatment so they can assess the problem areas and determine a course of action. Best of luck.
Blisters With Ultherapy
I have performed over 200 Ultherapy treatments and have never seen blisters or scabs. It is best to be evaluated by a dermatologist to make sure it is not another skin condition, such as a cold sore outbreak or an allergic contact reaction to the numbing cream. Small swollen red lines can happen and dissipate over subsequent days. True welts look a little different, and should be evaluated by the treating physician so that they can be appropriately diagnosed before being treated. Good luck.
Blisters do not usually occur with Ultherapy
Blistering and scabbing very rarely happens with Ulthera. There is usually no discruption to the skin's surface. Welts can occur but typically only persist for a day or two after and is most commonly seen around the eyes where the most superficial transducer is used. I would see the provider who did the Ulthera treatment before using Retin-A as that can really irritate any open areas.
Blisters are extremely rare after Ultherapy
If someone has blisters and scabs, after Ultherapy, which is an extremely rare complication, it may be from a breakout of cold sores, which some people get from stress including the stress of a physical procedure, or it could be that the transducer did not have good contact with the skin because of an improper amount of ultrasound gel. Regardless, I would suggest that anyone with such a reaction should be seen by their physician who did the treatment before recommendations of medicine such as Retin A be given.
Welts that have occurred especially with the more superficial treatment of the new 1.5mm transducer are short lived and not associated with blisters or scabs normally. Please see your doctor for evaluation and to help prevent scarring and minimize long term coloration differences.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs. If you are experiencing a medical emergency proceed to your nearest emergency room.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.